The paper describes a case of B-lymphoma in a patient suffering from erythrodermic psoriasis treated for sixteen months with intermittent cycles of 3 mg/Kg/die Cyclosporine A. While statistically the incidence of malignant lymphoproliferative diseases in transplanted patients, who later underwent cyclosporine treatments, ranges between 1.4 and 3.6%, only one case of B lymphoma was reported up to now in a psoriatic patient treated continuously for eight months with cyclosporine. In the case described in this paper, the patient underwent intermittent cycles of cyclosporine. Though in this case it was not possible to identify a clear causal connection between the cyclosporine treatment and the onset of the lymphoma, the need was stressed to particularly carefully use this drug in treating skin disease and the so-called severe psoriasis in particular.
|Translated title of the contribution||B lymphoma during a cyclosporine treatment in an erythrodermic psoriatic patient|
|Number of pages||5|
|Journal||Giornale Italiano di Dermatologia e Venereologia|
|Publication status||Published - 1996|
ASJC Scopus subject areas